# SDR DALA2024101009959

- Difficulty date: October 9, 2024
- Submitted: October 10, 2024
- Operation: Air carrier
- Aircraft: N344NB
- Make and model: Airbus A319-114
- Aircraft serial: 1766
- Aircraft time: 58,207 hours, 30,460 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3144 THE SEAT TRACK LOCATED AT -Y765; BETWEEN FR64 TO FR66 WAS FOUND DAMAGED. CORRECTIVE ACTION: COMPLIED WITH ER/A 620874-14. (0600606)
